| Model Number |
MMT-723LNAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that insulin pump had buttons are not responding.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test and self test.Device received with intermittent button response due to flattened express bolus, esc, act, up and down button dome switch (creased).No button error alarm during testing.No unlocked j2/lcd keypad connector.